Asymptotic treatment of the equations for large bending of a symmetrically loaded circular plate
Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 341-344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_2_a21,
author = {L. S. Srubshchik and V. I. Yudovich},
title = {Asymptotic treatment of the equations for large bending of a symmetrically loaded circular plate},
journal = {Doklady Akademii Nauk},
pages = {341--344},
year = {1961},
volume = {139},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a21/}
}
TY - JOUR AU - L. S. Srubshchik AU - V. I. Yudovich TI - Asymptotic treatment of the equations for large bending of a symmetrically loaded circular plate JO - Doklady Akademii Nauk PY - 1961 SP - 341 EP - 344 VL - 139 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a21/ LA - ru ID - DAN_1961_139_2_a21 ER -
L. S. Srubshchik; V. I. Yudovich. Asymptotic treatment of the equations for large bending of a symmetrically loaded circular plate. Doklady Akademii Nauk, Tome 139 (1961) no. 2, pp. 341-344. http://geodesic.mathdoc.fr/item/DAN_1961_139_2_a21/